Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Postinor 2 cause heavy vaginal bleeding?

I took postinor 2 tablet two days after my monthly period after having unprotected sex with my fiancee.... Five days after I started bleeding heavily, this is the second day and it hasn t stopped. Is it a normal side effect of the drugs?
Thu, 30 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Postinor as with any other hormonal pills can cause irregular bleeding and sometimes heavy menstruation.

Generally, it will settle by itself without treatment. You can take Tranexamic Acid tablets for symptomatic relief.

If bleeding is profuse you can consult a gynecologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had my period 2wks ago and I had sex the next weekend so I used postinor 2 and I noticed I had mild bleeding and now I had sex 48hrs ago again and used postinor 2 again but now the bleeding is heavier than the last time. Am I pregnant or what s happening? Pls help

doctor1 MD

Hi Doctor, I had unprotected sex during my ovulation period on the 8th of the month (I kept track on menstrual cycle app but I forgot) , I took postinor 2 immediately during the first day, 11.30pm and 12 hours later 11.30am. Every was alright but I had been feeling fatigue until 5 days after eating the pills, I bled for 3 days heavy flow to light flow. My period usually comes at the last week of the month (23rd-30th). Is there a high possibility that I m pregnant?

doctor1 MD

Hi I m Mary from Nigeria, I had unprotected sex on the 26th of November 2017 by 10.00p.m and took the first pill of postinor 2 on the 29th of November 2017,by 11:pm And later took the last pill by 6;00 a.m on the 30th of November 2017. A day later started feeling nauseated, some abdominal pain though little and finally on the 5th of November 2017 I started bleeding and today d bleeding increased and d cramps ...it s almost like my menstruation .could I be right Doctor?